# SDR C2XA09CL052

- Difficulty date: April 24, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 16,982 hours, 22,986 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,688 hours, 17,807 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: 23061626
- Part serial: 16215
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 23,688 hours, 17,807 cycles
- Component: Engine, Rroyce, AE3007A1P
- Component part number: 23070401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF SB AE3007A-72-368 MAINTENANCE FOUND THE NR 2 ENGINE FAN CASE HAD MULTIPLE CRACKS AROUND THE CIRCUMFERENCE OF THE CASE.  THE COMPOSITE CONTAINMENT RING WAS ALSO DELAMINATED.  THE FAN CASE WAS REPLACED.
